# SDR AALA202206227788

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A300*
- Aircraft serial: 6866
- Aircraft time: 18,041 hours, 7,001 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Idg
- Part number: 772292
- Part serial: AAJ4004729
- Condition: Defective
- Location: Zone 400 - Nac/P
- Part time: 18,040 hours, 7,001 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: G
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: REACHING CRUISE ALT (330) FLIGHT DECK WENT COMPLETELY DARK. CRT S RECOVERED, GEN 1 FAULT, AC BUS 1 FAULT, BLUE HYDRAULIC SYSTEM LOST. AMONG OTHER FAILURES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO PHX WHERE IT LANDED SAFELY. ** SUPPLEMENTAL REPORT FOR AALA202206207788: A REVIEW OF THE DFDR DATA REVEALED THAT THE #1 GENERATOR FAILED BUT GENERATOR #2 NEVER PICKED UP THE SYSTEM LOAD. MAINTENANCE REPLACED #1 ENGINE INTEGRATED DRIVE GENERATOR (IDG) AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 24-21-51.  MAINTENANCE COMPLETED OPERATIONAL TEST OF THE GENERATOR LINE CONTACTOR GLC-1 , OPERATIONAL CHECK OF EMERGENCY GENERATING SYSTEM, OPERATIONAL TEST OF THE TRANSFER INHIBITION, OPERATIONAL TEST OF THE EMERGENCY GENERATOR CONTROL UNIT GCU , OPERATIONAL CHECK OF AC ESS GENERATION SWITCHING AND THE OPERATIONAL TEST OF THE DC GENERATION SWITCHING ALL ABOVE OPERATIONAL CHECKS PASSED AND NO FAULTS NOTED. A SATISFACTORY FUNCTIONAL CHECK FLIGHT WAS ACCOMPLISHED WITH NO FAULTS NOTED** (CLOSED)
